# SDR SWAA2023052450883

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 49,323 hours, 29,538 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Arced
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE DAMAGED AFTER DEFECTIVE POWER CORD WAS CONNECTED. THIS RESULTED IN ARCING AND FIRE. GROUND CREW DISCHARGED FIRE EXTINGUISHER AND DISCONNECTED POWER CORD TO PUT OUT FIRE.  REPAIRED PER EA 23-153-01707 'REPAIRED PER EA 23-153-01707 WITH AN INSPECTION THRESHOLD DEFINED IN 23-153-01707-DTI.'WITH AN INSPECTION THRESHOLD DEFINED IN 23-153-01707-DTI.' REPAIRED ON CUSTOMER CARD TTG8Q00L6WXB.
